# SDR UIEA2020012310103

- Difficulty date: January 20, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 61,603 hours, 43,477 cycles
- Engine: Ge CF680A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HEARD SEVERAL BANGS AND FELT THE AIRFRAME SHUDDER EACH TIME FOLLOWED BY ABNORMAL ENGINE INDICATIONS ON RIGHT ENGINE, WHICH RESULTED IN THE ENGINE SHUTTING DOWN IN FLIGHT.  NR 2 ENG REMOVED & REPLACED IAW WORK CARD A-71-999-03-01.
